International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 66, Pages 3621-3630
On starlikeness and close-to-convexity of certain analytic
1Department of Mathematics, Kyungsung University, Pusan 608-736, South Korea
2Department of Applied Mathematics, Pukyong National University, Pusan 608-737, South Korea
Received 20 January 2004
Copyright © 2004 Oh Sang Kwon and Nak Eun Cho. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Our purpose is to derive some sufficient conditions for
starlikeness and close-to-convexity of order of certain analytic functions in the open unit disk.